Rocky Mountain Journal of Mathematics

Representation of the Attainable Set for Lipschitzian Differential Inclusions

Arrigo Cellina and António Ornelas

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 117-124.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072798

Digital Object Identifier
doi:10.1216/rmjm/1181072798

Mathematical Reviews number (MathSciNet)
MR1159946

Zentralblatt MATH identifier
0752.34012

Citation

Cellina, Arrigo; Ornelas, António. Representation of the Attainable Set for Lipschitzian Differential Inclusions. Rocky Mountain J. Math. 22 (1992), no. 1, 117--124. doi:10.1216/rmjm/1181072798. https://projecteuclid.org/euclid.rmjm/1181072798


Export citation

References

  • H.A. Antosiewicz and A. Cellina, Continuous selections and differential relations, J. Differential Equations 19 (1975), 386-398.
  • A. Cellina, On the set of solutions to Lipschitzian differential inclusions, Differential and Integral Equations, 1 (1988), 495\emdash/500.
  • I. Ekeland, M. Valadier, Representation of set-valued mappings, J. Math. Anal. Appl. 35 (1971), 621-629.
  • A.F. Filippov, Classical solutions of differential equations with multivalued right hand side, Vestnik, Moskov. Univ. Ser. Mat. mech. Astr. 22 (1967), 16-26 [English translation: SIAM J. Control 5 (1967), 609-621].
  • C.J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.
  • C.J. Himmelberg and F.S. Van Vleck, Lipschitzian generalized differential equations, Rend. Sem. Mat. Padova 48 (1972), 159-169.
  • A. LeDonne and M.V. Marchi, Representation of Lipschitzian compact convex valued mappings, Rend. Acc. Naz. Lincei 68 (1980), 278-280.
  • A. Ornelas, Parametrization of Carathéodory multifunctions, Rend. Sem. Mat. Univ. Padova 83 (1990), 33-44.